# SDR JR2R20171205214

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N429NV
- Make and model: Doug MD 83
- Aircraft serial: 49385
- Aircraft time: 61,318 hours, 52,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT SIDE CANTED FRAME 1463 AIR BOX UPPER SUPPORT FWD BRACKET CRACKED. REMOVED AND REPLACED BRACKET IAW MD80 SRM 51-30-5.
